# SDR QXEA9801487

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT SECTION INOPERATIVE.  REPAIRED CONNECTOR TO FLOOR LIGHTING.  TESTED EMERGENCY ESCAPE PATH LIGHT SYSTEM.  ALL LIGHTS CHECK GOOD.  NO PARTS REPLACED.
